# SDR FDEA201708262374

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 72,198 hours, 24,075 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: SE105200124
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR RT FWD DOOR, INBD FWD LANDING PAN AREA IS CRACKED.  REMOVED AND REPLACED DOOR PAN IAW DWG. SE10520012-4
